dblp.uni-trier.dewww.uni-trier.de

Rolf S. Rees Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
29EEDameng Deng, Rolf S. Rees, Hao Shen: On the existence of nearly Kirkman triple systems with subsystems. Des. Codes Cryptography 48(1): 17-33 (2008)
28EEGennian Ge, Malcolm Greig, Alan C. H. Ling, Rolf S. Rees: Resolvable balanced incomplete block designs with subdesigns of block size 4. Discrete Mathematics 308(13): 2674-2703 (2008)
27EEGennian Ge, Martin Grüttmüller, Sven Hartmann, Rolf S. Rees: Mandatory representation designs I with k=2mod3. Discrete Mathematics 308(23): 5394-5406 (2008)
2007
26EEGennian Ge, Rolf S. Rees, Nabil Shalaby: Kirkman frames having hole type hu m1 for small h. Des. Codes Cryptography 45(2): 157-184 (2007)
2004
25EEGennian Ge, Rolf S. Rees: On group-divisible designs with block size four and group-type 6um1. Discrete Mathematics 279(1-3): 247-265 (2004)
24EEIzabela Adamczak, Donald L. Kreher, Rolf S. Rees: Tight incomplete block designs. Discrete Mathematics 284(1-3): 11-20 (2004)
2003
23EEDameng Deng, Rolf S. Rees, Hao Shen: On the existence and application of incomplete nearly Kirkman triple systems with a hole of size 6 or 12. Discrete Mathematics 261(1-3): 209-233 (2003)
22EEDonald L. Kreher, Alan C. H. Ling, Rolf S. Rees, Clement W. H. Lam: A note on {4}-GDDs of type 210. Discrete Mathematics 261(1-3): 373-376 (2003)
21EEDameng Deng, Rolf S. Rees, Hao Shen: Further results on nearly Kirkman triple systems with subsystems. Discrete Mathematics 270(1-3): 98-113 (2003)
20EEDameng Deng, Hao Shen, Rolf S. Rees: On the Existence of Nearly Kirkman Triple Systems with Subsystems. Electronic Notes in Discrete Mathematics 15: 79-81 (2003)
2002
19 Gennian Ge, Rolf S. Rees: n Group-Divisible Designs with Block Size Four and Group-Type gum1. Des. Codes Cryptography 27(1-2): 5-24 (2002)
18EEGennian Ge, Rolf S. Rees, Lie Zhu: Group-Divisible Designs with Block Size Four and Group-Type gum1 with m as Large or as Small as Possible. J. Comb. Theory, Ser. A 98(2): 357-376 (2002)
2000
17EERolf S. Rees: Truncated Transversal Designs: A New Lower Bound on the Number of Idempotent MOLS of Side n. J. Comb. Theory, Ser. A 90(2): 257-266 (2000)
1999
16 Rolf S. Rees, Douglas R. Stinson, Ruizhong Wei, G. H. John van Rees: An application of covering designs: determining the maximum consistent set of shares in a threshold scheme. Ars Comb. 53: (1999)
1996
15 Rolf S. Rees, Douglas R. Stinson: Combinatorial Characterizations of Authentication Codes II. Des. Codes Cryptography 7(3): 239-259 (1996)
1992
14 Charles J. Colbourn, Dean G. Hoffman, Rolf S. Rees: A New Class of Group Divisible Designs with Block Size Three. J. Comb. Theory, Ser. A 59(1): 73-89 (1992)
1991
13EEEsther R. Lamken, Rolf S. Rees, Scott A. Vanstone: Class-uniformly resolvable pairwise balanced designs with block sizes two and three. Discrete Mathematics 92(1-3): 197-209 (1991)
12EERolf S. Rees: The spectrum of restricted resolvable designs with r = 2. Discrete Mathematics 92(1-3): 305-320 (1991)
11EEMaria Corinna Marino, Rolf S. Rees: On parallelism in Steiner systems. Discrete Mathematics 97(1-3): 295-300 (1991)
10EERolf S. Rees, Walter D. Wallis: The spectrum of maximal sets of one-factors. Discrete Mathematics 97(1-3): 357-369 (1991)
1990
9EERolf S. Rees: The existence of restricted resolvable designs I: (1, 2)-factorizations of K2n. Discrete Mathematics 81(1): 49-80 (1990)
8EERolf S. Rees: The existence of restricted resolvable designs II: (1, 2)-factorizations of K2n+1. Discrete Mathematics 81(3): 263-301 (1990)
7EESean McGuinness, Rolf S. Rees: On the number of distinct minimal clique partitions and clique covers of a line graph. Discrete Mathematics 83(1): 49-62 (1990)
6EERolf S. Rees, Douglas R. Stinson: On the number of blocks in a perfect covering of upsilon points. Discrete Mathematics 83(1): 81-93 (1990)
1989
5EERolf S. Rees, Douglas R. Stinson: On combinatorial designs with subdesigns. Discrete Mathematics 77(1-3): 259-279 (1989)
1988
4EERolf S. Rees: Frames and the g(k)(v) problem. Discrete Mathematics 71(3): 243-256 (1988)
3EEEric Mendelsohn, Rolf S. Rees: Mandatory representation designs. J. Comb. Theory, Ser. A 49(2): 349-362 (1988)
1987
2EERolf S. Rees: Uniformly resolvable pairwise balanced designs with blocksizes two and three. J. Comb. Theory, Ser. A 45(2): 207-225 (1987)
1986
1EERolf S. Rees: Minimal clique partitions and pairwise balanced designs. Discrete Mathematics 61(2-3): 269-280 (1986)

Coauthor Index

1Izabela Adamczak [24]
2Charles J. Colbourn [14]
3Dameng Deng [20] [21] [23] [29]
4Gennian Ge [18] [19] [25] [26] [27] [28]
5Malcolm Greig [28]
6Martin Grüttmüller [27]
7Sven Hartmann [27]
8Dean G. Hoffman [14]
9Donald L. Kreher [22] [24]
10Clement W. H. Lam (Clement Wing Hong Lam) [22]
11Esther R. Lamken [13]
12Alan C. H. Ling [22] [28]
13Maria Corinna Marino [11]
14Sean McGuinness [7]
15Eric Mendelsohn [3]
16G. H. John van Rees [16]
17Nabil Shalaby [26]
18Hao Shen [20] [21] [23] [29]
19Douglas R. Stinson [5] [6] [15] [16]
20Scott A. Vanstone [13]
21Walter D. Wallis (W. D. Wallis) [10]
22Ruizhong Wei [16]
23Lie Zhu [18]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)